MAUDE Adverse Event Report: OSTEOPORE INTERNATIONAL PTE LTD OSTEOPLUG; BONE FILLER

OSTEOPORE INTERNATIONAL PTE LTD OSTEOPLUG; BONE FILLER
Model Number PC22(14,14,4)
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reported outside of the us market.This device model number is marketed in the us.The explanted device was not returned to osteopore international.A third-party laboratory analysed the histology samples.The internal investigation into device production lot included a review of the reported information, review of the device history and complaint history records, and analysis of the returned biopsy specimens.Review of device history record(s) showed no issues during the manufacture of this device.No non-conformity was identified in the review of the following records: production record, sterilization record, certification of irradiation.Searching our complaint database, there had been no other complaints reported against the same production lot or part number.The histology report suggests that the patient might have suffered from a rare case of hypersensitivity to device material.From the review of device labelling, the risks related to allergies and other reactions to device material had already been highlighted.This appears to be an isolated event and no other incident has occured.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
Surgeon reported that patient has an aesthetically disturbing bump on the forehead.Mri scan (performed on (b)(6) 2022) and ct scan (date unknown) were taken and it was medically concluded that patient was not suffering from any form of infection.There was also no bone formation at the implant site.A surgical intervention was performed on (b)(6) 2022 to remove the device.This complaint is associated with the first of 2 devices implanted in this patient.Refer to medwatch 3007303685-2024-00005 for the second device implanted in this patient.

Brand Name
OSTEOPLUG
Common Device Name
BONE FILLER
Manufacturer (Section D)
OSTEOPORE INTERNATIONAL PTE LTD
2 tukang innovation grove
#09-06 jtc medtech hub
singapore, singapore 61830 5
SN  618305
Manufacturer (Section G)
OSTEOPORE INTERNATIONAL PTE LTD
2 tukang innovation grove
#09-06 jtc medtech hub
singapore, singapore 61830 5
SN   618305
Manufacturer Contact
ammar hassanbhai
2 tukang innovation grove
#09-06 jtc medtech hub
singapore, 61830-5
SN   618305
MDR Report Key20531071
Report Number3007303685-2024-00004
Device Sequence Number15569623
Product Code GXP
UDI-Device Identifier08885013201383
UDI-Public(01)08885013201383
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K051093
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/28/2023
Device Model NumberPC22(14,14,4)
Device Lot Number20-0468
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2022
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale